Alert archive / Missouri / Tornado Warnings in 2006

Tornado Warning 99, NWS Springfield, MO

September 22, 2006Dent County, Missouri

NWS Springfield, MO issued this tornado warning at Sep 22, 2006, 1:51 PM CDT for Dent County, Missouri. It was in force for 54 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Sep 22, 2006, 1:51 PM CDT (18:51 UTC)
Expired
Sep 22, 2006, 2:45 PM CDT
In force
54 min
Issued by
NWS Springfield, MO
Area
Counties, with a storm outline in the text

County Dent County, MO

The radar

The St Louis radar (KLSX), 144 km from the middle of the area, began a volume at 18:53 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Sep 22, 12:06 PM CDTTornado Watch PDSSPC9 hr

The nearest sounding before it

Springfield, MO (KSGF), launched 12:00Z, 6.9 hours before the alert went out and 224 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 12:00Z on 2006-09-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 409 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 12:00Z on 2006-09-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 311 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
409 J/kg
Mixed-layer CIN
-55 J/kg
Mixed-layer LCL
642 m above ground
0-6 km bulk shear
66 kt
0-1 km storm-relative helicity
311 m²/s²
0-3 km storm-relative helicity
363 m²/s²
Significant tornado parameter
0.8
Supercell composite
8.7

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WFUS53 KSGF 221851
TORSGF
MOC065-221945-
/O.NEW.KSGF.TO.W.0099.060922T1851Z-060922T1945Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
151 PM CDT FRI SEP 22 2006

THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A

* TORNADO WARNING FOR...
  DENT COUNTY IN SOUTH CENTRAL MISSOURI

* UNTIL 245 PM CDT

* AT 146 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO NEAR MONTAUK...
  OR 17 MILES EAST OF HOUSTON...MOVING EAST AT 50 MPH.

* THE TORNADO IS WILL BE NEAR...
  GLADDEN BY 200 PM CDT
  TURTLE BY 205 PM CDT
  7 MILES SOUTH OF STONE HILL BY 210 PM CDT
  8 MILES SOUTH OF HOWES MILL BY 215 PM CDT
  7 MILES SOUTH OF BOSS BY 220 PM CDT

THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.

IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CDT FRIDAY EVENING FOR
SOUTHERN MISSOURI. A TORNADO WATCH ALSO REMAINS IN EFFECT UNTIL 900
PM CDT FRIDAY EVENING FOR SOUTHERN MISSOURI.

LAT...LON 3743 9177 3742 9158 3742 9123 3749 9123
      3749 9133 3761 9133 3760 9117 3769 9117
      3770 9135

$$

CRAMER
5 follow-up statements
000 
WWUS53 KSGF 221859
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
159 PM CDT FRI SEP 22 2006

MOC065-221945-
/O.CON.KSGF.TO.W.0099.000000T0000Z-060922T1945Z/
DENT MO-
159 PM CDT FRI SEP 22 2006

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 245 PM CDT FOR
SOUTHEASTERN DENT COUNTY...

AT 156 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A TORNADO.  THIS TORNADO WAS LOCATED NEAR JADWIN...OR ABOUT
13 MILES SOUTH OF SALEM...MOVING NORTHEAST AT 45 MPH.

THE TORNADO WILL BE NEAR...
  TURTLE BY 205 PM CDT
  STONE HILL BY 215 PM CDT
  HOWES MILL BY 220 PM CDT
  BOSS BY 225 PM CDT

IN ADDITION TO THE TORNADO...THIS STORM IS CAPABLE OF PRODUCING 
WALNUT SIZE HAIL.

THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.

IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CDT FRIDAY EVENING FOR
SOUTHERN MISSOURI.

LAT...LON 3743 9177 3742 9158 3742 9123 3749 9123
      3749 9133 3761 9133 3760 9117 3769 9117
      3770 9135

$$

GAGAN
000 
WWUS53 KSGF 221913
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
209 PM CDT FRI SEP 22 2006

MOC065-221945-
/O.CON.KSGF.TO.W.0099.000000T0000Z-060922T1945Z/
DENT MO-
209 PM CDT FRI SEP 22 2006

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 245 PM CDT FOR DENT 
COUNTY...

AT 206 PM CDT...A TORNADO WAS REPORTED.  THIS TORNADO WAS LOCATED
NEAR TURTLE...OR ABOUT 10 MILES SOUTHEAST OF SALEM...MOVING NORTHEAST
AT 45 MPH.

THE TORNADO WILL BE NEAR...
  STONE HILL BY 215 PM CDT
  HOWES MILL BY 220 PM CDT
  BOSS BY 225 PM CDT

AN ADDITIONAL POTENTIALLY TORNADIC THUNDERSTORM IS LOCATED 3 MILES 
EAST OF HOWES AND IS ALSO CAPABLE OF PRODUCING WALNUT SIZE HAIL. THIS 
CELL IS MOVING TO THE NORTHEAST AT 45 MILES PER HOUR AND WILL AFFECT 
AREAS IN FAR NORTHEASTERN DENT COUNTY...INCLUDING COMMUNITIES IN AND 
AROUND SLIGO.

A THIRD POTENTIALLY TORNADIC CELL IS IN SOUTHWESTERN DENT COUNTY. 
THIS CELL WILL BE CAPABLE OF PRODUCING WALNUT SIZE HAIL. SOUTHERN 
DENT COUNTY WILL BE AFFECTED BY THIS STORM.

IN ADDITION TO THE TORNADO...THIS STORM IS CAPABLE OF PRODUCING 
WALNUT SIZE HAIL.

THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.

IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CDT FRIDAY EVENING FOR
SOUTHERN MISSOURI. A TORNADO WATCH ALSO REMAINS IN EFFECT UNTIL 900
PM CDT FRIDAY EVENING FOR SOUTHERN MISSOURI.

LAT...LON 3743 9177 3742 9158 3742 9123 3749 9123
      3749 9133 3761 9133 3760 9117 3769 9117
      3770 9135

$$

GAGAN
000 
WWUS53 KSGF 221924
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
224 PM CDT FRI SEP 22 2006

MOC065-221945-
/O.CON.KSGF.TO.W.0099.000000T0000Z-060922T1945Z/
DENT MO-
224 PM CDT FRI SEP 22 2006

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 245 PM CDT FOR DENT 
COUNTY...

AT 222 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A TORNADO.  THIS TORNADO WAS LOCATED NEAR GLADDEN...OR ABOUT
13 MILES SOUTH OF SALEM...MOVING EAST AT 45 MPH.

THE TORNADO WILL BE NEAR...
  8 MILES SOUTH OF STONE HILL AND 8 MILES SOUTH OF HOWES MILL BY 235
  PM CDT
  8 MILES SOUTH OF BOSS BY 245 PM CDT

THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.

IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CDT FRIDAY EVENING FOR
SOUTHERN MISSOURI. A TORNADO WATCH ALSO REMAINS IN EFFECT UNTIL 900
PM CDT FRIDAY EVENING FOR SOUTHERN MISSOURI.

LAT...LON 3742 9172 3742 9158 3742 9123 3749 9123
      3749 9133 3761 9133 3760 9117 3769 9117
      3770 9135

$$

GAGAN
000 
WWUS53 KSGF 221931
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
231 PM CDT FRI SEP 22 2006

MOC065-221945-
/O.CON.KSGF.TO.W.0099.000000T0000Z-060922T1945Z/
DENT MO-
231 PM CDT FRI SEP 22 2006

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 245 PM CDT FOR EASTERN
DENT COUNTY...

AT 227 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A TORNADO.  THIS TORNADO WAS LOCATED NEAR TURTLE...OR ABOUT
14 MILES SOUTHEAST OF SALEM...MOVING EAST AT 50 MPH.

THE TORNADO WILL BE NEAR...
  9 MILES SOUTH OF BOSS BY 240 PM CDT

THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.

IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CDT FRIDAY EVENING FOR
SOUTHERN MISSOURI. A TORNADO WATCH ALSO REMAINS IN EFFECT UNTIL 900
PM CDT FRIDAY EVENING FOR SOUTHERN MISSOURI.

LAT...LON 3742 9172 3742 9158 3742 9123 3749 9123
      3749 9133 3761 9133 3760 9117 3769 9117
      3770 9135

$$

GAGAN
000 
WWUS53 KSGF 221945
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
245 PM CDT FRI SEP 22 2006

MOC065-221955-
/O.EXP.KSGF.TO.W.0099.000000T0000Z-060922T1945Z/
DENT MO-
245 PM CDT FRI SEP 22 2006

...THE TORNADO WARNING FOR EASTERN DENT COUNTY...
EXPIRES AT 245 PM CDT...

A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CDT FRIDAY EVENING.

LAT...LON 3742 9172 3742 9158 3742 9123 3749 9123
      3749 9133 3761 9133 3760 9117 3769 9117
      3770 9135

$$

GAGAN

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Springfield, MO wrote its last area forecast discussion before this tornado warning went out at Sep 22, 11:14 AM CDT, 2 hours 37 minutes earlier.

Area forecast discussion, Sep 22, 11:14 AM CDT, 2 hours 37 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1114 AM CDT FRI SEP 22 2006

...MESOSCALE CONVECTIVE DISCUSSION...
A FEW UPDRAFTS HAVE ALREADY BEEN TRIGGERED THIS MORNING IN RESPONSE
TO RAPID MOISTURE TRANSPORT BACK INTO SOUTHERN MISSOURI.  RADAR
SUGGESTS THAT MOST OF THESE UPDRAFTS ARE BEING CAPPED OFF BY A MID
LEVEL SUBSIDENCE INVERSION NOTED FROM THE KSGF 12Z RAOB AT AROUND
15-18 KFT.  WITH INCREASE HEATING AND DEEPENING MOISTURE...THIS CAP
(SUBSIDENCE INVERSION) WILL PROBABLY BREAK WITHIN THE NEXT HOUR OR
SO.

THE ENVIRONMENT IS RIPE FOR TORNADOES...LARGE AND DESTRUCTIVE
TORNADOES CAN NOT BE RULED OUT.  EFFECTIVE DEEP LAYER SHEAR ACROSS
THE REGION IS IMPRESSIVE WITH 60-70 KNOTS...0-1KM HELICITIES RANGING
FROM 150-300M2/S2.  A MODIFIED 12Z KSGF RAOB SUGGESTS THAT 1500-2000
J/KG OF ML CAPE EXISTS ACROSS A BROAD AREA OF SW MO...AND WILL ONLY
INCREASE WITH TIME

IN THE SHORT TERM...THE AREA OF MOST CONCERN IS ALONG AND SOUTHEAST
OF A LINE FROM GROVE OKLAHOMA TO LAKE OF THE OZARKS.

CRAMER

LONG TERM (SATURDAY NIGHT - THURSDAY)...
THIS PERIOD APPEARS TO BE QUIET IN THE WAKE OF OUR ONGOING STORM
SYSTEM.  COLD FRONT WILL SPREAD THROUGH A CANADIAN AIRMASS THAT WILL
SCOUR MOISTURE FROM THE DEEP SOUTH AND INTO THE GULF.  THIS WILL
LIMIT ANY POTENTIAL FOR ACTIVE WEATHER THROUGH TUESDAY NIGHT.  THERE
MAY BE A COUPLE OF WEAK DISTURBANCES MIGRATING THROUGH THE NORTHWEST
FLOW DURING THESE PERIODS...BUT WEAK LIFT AND LOW MOISTURE MAY ONLY
YIELD CLOUD COVER.

THE GFS SUGGESTS THAT A STRONGER WAVE COULD IMPACT THE REGION BY
WEDNESDAY.  MOISTURE WILL STILL BE LACKING HOWEVER BETTER LIFT WITH
THIS SYSTEM JUSTIFIES SOME CHANCE POPS FROM WEDNESDAY THROUGH
THURSDAY.  FOLLOWED THE MEX POPS NUMBERS WITH THESE PERIODS.  FALL
LIKE TEMPERATURES WILL BE OBSERVED THROUGH THE UPCOMING WORK WEEK
WITH HIGHS IN THE 70S AND 80S...AND LOWS RANGING FROM THE 40S TO THE
MID 50S.

&&

.SGF WATCHES/WARNINGS/ADVISORIES...

MO...NONE.
KS...NONE.

WFO SGF
Hazardous weather outlook, Sep 22, 1:00 PM CDT, 51 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SPRINGFIELD MO
100 PM CDT FRI SEP 22 2006

KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-231100-
BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON-
ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS-
LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON-
LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE-
TANEY-OZARK-OREGON-
100 PM CDT FRI SEP 22 2006

...PARTICULARLY DANGEROUS SITUATION THIS AFTERNOON...
...TORNADIC STORMS POSSIBLE THIS AFTERNOON...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI
OZARKS AND EXTREME SOUTHEAST KANSAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

  WEATHER HAZARDS EXPECTED:

  SEVERE THUNDERSTORMS CAPABLE OF PRODUCING POTENTIALLY LONG TRACK
  TORNADOES...DAMAGING WINDS IN EXCESS OF 80 MPH...AND HAIL IN
  EXCESS OF GOLF BALL SIZE.

AREAS AFFECTED AND TIMING:

  ALL OF THE MISSOURI OZARKS AND EXTREME SOUTHEAST KANSAS THROUGH TONIGHT.
  THE HIGHEST RISK AREA WILL BE EAST OF HIGHWAY 65 THROUGH 9 PM.

  DISCUSSION:

  STRONG TO SEVERE THUNDERSTORMS WERE DEVELOPING ACROSS SOUTHWEST
  MISSOURI AND NORTHWEST ARKANSAS EARLY THIS AFTERNOON...AND MOVING
  QUICKLY TO THE NORTHEAST AT 40 TO 50 MPH.

  EAST OF HIGHWAY 65...ATMOSPHERIC CONDITIONS WILL BE MOST
  FAVORABLE FOR TORNADOES THIS AFTERNOON AND EVENING...ALONG AND
  EAST OF AN OSAGE BEACH TO NEOSHO LINE.  LARGE HAIL TO THE SIZE OF
  BASEBALLS AND DAMAGING WINDS IN EXCESS OF 80 MPH WILL ALSO
  ACCOMPANY THESE STORMS.

  THUNDERSTORMS MAY REDEVELOP OVER MUCH OF THE OUTLOOK AREA
  AFTER MIDNIGHT. THE GREATEST HAZARDS WITH THESE STORMS WILL BE
  QUARTER SIZE HAIL AND WINDS IN EXCESS OF 60 MPH. AT THIS
  TIME...THE TORNADO THREAT APPEARS MINIMAL AFTER MIDNIGHT.

  HEAVY RAINFALL LEADING TO LOCALIZED FLOODING WILL BE POSSIBLE
  ACROSS ALL OF THE OUTLOOK AREA THIS AFTERNOON AND EVENING.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

  SEVERE THUNDERSTORMS WILL BE POSSIBLE ONCE AGAIN ON SATURDAY
  AFTERNOON AND EVENING. PERSONS EAST OF HIGHWAY 65 CAN EXPECT HAIL
  UP TO THE SIZE OF GOLF BALLS AND DAMAGING WINDS IN EXCESS OF 60
  MPH. A TORNADO OR TWO CANNOT BE RULED OUT.

  HEAVY RAINFALL LEADING TO LOCALIZED FLOODING WILL ALSO BE POSSIBLE.

.SPOTTER INFORMATION STATEMENT...

  SPOTTER ACTIVATION WILL LIKELY BE NEEDED THROUGH MID EVENING
  ALONG AND EAST OF A LINE FROM NEOSHO TO OSAGE BEACH. SPOTTERS AND
  EMERGENCY MANAGERS ACROSS SOUTHEAST KANSAS AND SOUTHWEST MISSOURI
  SHOULD MONITOR THE DEVELOPMENT OF THIS SIGNIFICANT SEVERE WEATHER
  EVENT CLOSELY.

&&

THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH
OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT
HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE)

TERRY

In the hours before

Local storm report, Sep 22, 1:04 PM CDT, 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
104 PM CDT FRI SEP 22 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0100 PM     HAIL             2 N ELDRIDGE            37.86N 92.75W
09/22/2006  E1.25 INCH       LACLEDE            MO   FIRE DEPT/RESCUE

&&

HATCH
Local storm report, Sep 22, 1:18 PM CDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
118 PM CDT FRI SEP 22 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0108 PM     HAIL             DECATURVILLE            37.91N 92.70W
09/22/2006  E0.75 INCH       CAMDEN             MO   LAW ENFORCEMENT

&&

HATCH
Local storm report, Sep 22, 1:25 PM CDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
125 PM CDT FRI SEP 22 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0124 PM     HAIL             MONTREAL                37.97N 92.59W
09/22/2006  E0.75 INCH       CAMDEN             MO   POST OFFICE

&&

HATCH
Local storm report, Sep 22, 1:29 PM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
129 PM CDT FRI SEP 22 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0123 PM     TSTM WND GST     2 N WET GLAIZE          37.95N 92.53W
09/22/2006  E60 MPH          CAMDEN             MO   LAW ENFORCEMENT

            WINDS ESTIMATED AT GREATER THAN 60 MPH ALONG WITH DIME
            SIZE HAIL.

&&

HATCH
Local storm report, Sep 22, 1:31 PM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
131 PM CDT FRI SEP 22 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0130 PM     HAIL             HOUSTON                 37.33N 91.96W
09/22/2006  E1.00 INCH       TEXAS              MO   AMATEUR RADIO

&&

HATCH

The office that day

Everything else NWS Springfield, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 22, 12:34 PM CDTTornado WarningSGFDallas41 min
Sep 22, 12:46 PM CDTTornado WarningSGFLaclede49 min
Sep 22, 12:56 PM CDTTornado WarningSGFCamden41 min
Sep 22, 1:06 PM CDTSevere Thunderstorm WarningSGFTexas69 min
Sep 22, 1:20 PM CDTTornado WarningSGFPulaski35 min
Sep 22, 1:33 PM CDTTornado WarningSGFShannon, Texas50 min
Sep 22, 1:38 PM CDTSevere Thunderstorm WarningSGFDent67 min
Sep 22, 1:42 PM CDTTornado WarningSGFMaries, Phelps50 min
Sep 22, 3:48 PM CDTSevere Thunderstorm WarningSGFDent57 min
Sep 22, 4:02 PM CDTTornado WarningSGFDent34 min
Sep 22, 4:12 PM CDTSevere Thunderstorm WarningSGFDouglas, Taney63 min
Sep 22, 4:35 PM CDTSevere Thunderstorm WarningSGFWright37 min
Sep 22, 4:58 PM CDTTornado WarningSGFDouglas, Ozark30 min
Sep 22, 5:14 PM CDTSevere Thunderstorm WarningSGFHowell61 min
Sep 22, 5:21 PM CDTTornado WarningSGFHowell37 min
Sep 22, 5:51 PM CDTSevere Thunderstorm WarningSGFPhelps39 min
Sep 22, 5:52 PM CDTTornado WarningSGFShannon23 min
Sep 22, 6:35 PM CDTTornado WarningSGFOregon25 min

Nearby

Tornado Warnings in Missouri, 2006Every tornado warning in 2006Tornadoes in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.